MAUDE Adverse Event Report: CORIN LTD TRINITY PLUS; TRINITY PLUS ACETABULAR SHELL

CORIN LTD TRINITY PLUS; TRINITY PLUS ACETABULAR SHELL
Model Number 324.03.550
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 04/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Initial report.Additional information, including operative notes (primary and revision), patient weight, activity level and medical history, whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary surgery, what was the patient doing at the time the shell moved, was there any shell impaction / fixation issues during the primary procedure, was the primary surgeon satisfied with the fixation / fit of the shell during primary surgery and an update on the patient post revision has been requested in order to progress with the investigation of this event, and if received, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity dual mobility revision of all components after approximately 6 months due to movement of the trinity shell and dislocation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per -(b)(4) final report: additional information, including operative notes (primary and revision), patient weight, activity level and medical history, whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary surgery, what was the patient doing at the time the shell moved, was there any shell impaction / fixation issues during the primary procedure, was the primary surgeon satisfied with the fixation / fit of the shell during primary surgery and an update on the patient post revision was requested in order to progress with the investigation of this event, however, this information could not be provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All finished parts associated with these records conformed to material and dimensional specification at the time of manufacture.Based on the available information, no further investigation can be conducted and the root cause of the event could not be determined.Therefore, this case is now considered closed, however, should any additional information be provided then this case may be re-opened for further investigation.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
TRINITY PLUS
Common Device Name
TRINITY PLUS ACETABULAR SHELL
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key21917294
Report Number9614209-2025-00486
Device Sequence Number18321592
Product Code LPH
UDI-Device Identifier05055343898109
UDI-Public05055343898109
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K172551
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number324.03.550
Device Catalogue NumberNOT APPLICABLE
Device Lot Number538683
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2025
Supplement Date Received by Manufacturer04/14/2025
Initial Report FDA Received Date04/28/2025
Supplement Report FDA Received Date07/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BIOLOX DELTA CERAMIC HEAD: 104.2800, (B)(6).; BIOLOX DELTA CERAMIC HEAD: 104.2800, (B)(6).; TRINITY DM COCR LINER: 321.03.536, (B)(6).; TRINITY DM COCR LINER: 321.03.536, (B)(6).; TRINITY DM ECIMA INSERT: 325.03.040, (B)(6).; TRINITY DM ECIMA INSERT: 325.03.040, (B)(6).; TRINITY SCREW: 321.025, (B)(6).; TRINITY SCREW: 321.025, (B)(6).; TRINITY SCREW: 321.055, (B)(6).; TRINITY SCREW: 321.055, (B)(6).
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age32 YR
Patient SexMale